IEEE - Institute of Electrical and Electronics Engineers, Inc. - New result on delay-dependent stability for Markovian jump time-delay systems with partial information on transition probabilities

Author(s): Yan Zhang ; Ke Lou ; Yuan Ge
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 7
ISSN (Electronic): 2329-9274
ISSN (Paper): 2329-9266
DOI: 10.1109/JAS.2016.7510229
Regular:

This paper focuses on the delay-dependent stability for a kind of Markovian jump time-delay systems (MJTDSs), whose transition rates are incompletely known. In order to reduce the computational... View More

Advertisement